# SDR SWAA095721

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 74,971 hours, 63,881 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  AT APPROX 18,000 FEET, THE AFT LAV FIRE / SMOKE DETECTOR SOUNDED.  NO VISIBLE SMOKE NOTED.  DURING EMERGENCY EVACUATION, FLIGHT ATTENDANT NOTED BURNING ELECTRICAL SMELL.  COMPLIED WITH AIRCRAFT INSPECTION, NO DEFECTS FOUND.  REMOVED AND REPLACED AFT LAV SMOKE DETECTOR.
